# SDR 97ZZZX260

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100049A
- Condition: Debonded
- Location: M/R
- Part time: 10,167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND UPPER SURFACE SKIN DEBONDED APPROXIMATELY 20 INCHES BY 8.50 INCHES NEAR BLADE TIP.
